Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Skew polynomial extensions of commutative Noetherian Jacobson rings


Authors: K. R. Goodearl and E. S. Letzter
Journal: Proc. Amer. Math. Soc. 123 (1995), 1673-1680
MSC: Primary 16S36; Secondary 16P40
DOI: https://doi.org/10.1090/S0002-9939-1995-1254840-8
MathSciNet review: 1254840
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Jacobson condition (i.e., that all prime ideals are semiprimitive) is proved to pass from a commutative noetherian ring R to a skew polynomial ring $ R[y;\tau ,\delta ]$, assuming only that $ \tau $ is an automorphism.


References [Enhancements On Off] (What's this?)

  • [1] J. Bergen, S. Montgomery, and D. S. Passman, Radicals of crossed products of enveloping algebras, Israel J. Math. 59 (1987), 167-184. MR 920080 (89c:17019)
  • [2] B. Cortzen and L. W. Small, Finite extensions of rings, Proc. Amer. Math. Soc. 103 (1988), 1058-1062. MR 954983 (89f:16020)
  • [3] M. Ferrero and K. Kishimoto, On differential rings and skew polynomials, Comm. Algebra 13 (1985), 285-304. MR 772659 (86g:16004)
  • [4] A. W. Goldie and G. O. Michler, Ore extensions and polycyclic group rings, J. London Math. Soc. (2) 9 (1974), 337-345. MR 0357500 (50:9968)
  • [5] K. R. Goodearl, Prime ideals in skew polynomial rings and quantized Weyl algebras, J. Algebra 150 (1992), 324-377. MR 1176901 (93h:16051)
  • [6] K. R. Goodearl and E. S. Letzter, Prime ideals in skew and q-skew polynomial rings, Mem. Amer. Math. Soc. 109 (1994), 1-106. MR 1197519 (94j:16051)
  • [7] K. R. Goodearl and R. B. Warfield, Jr., An introduction to noncommutative Noetherian rings, London Math. Soc. Stud. Texts, vol. 16, Cambridge Univ. Press, Cambridge, 1989. MR 1020298 (91c:16001)
  • [8] R. S. Irving, Prime ideals of Ore extensions over commutative rings. II, J. Algebra 58 (1979), 399-423. MR 540647 (80m:16004)
  • [9] -, Generic flatness and the Nullstellensatz for Ore extensions, Comm. Algebra 7 (1979), 259-277. MR 519702 (80b:13005)
  • [10] D. A. Jordan, Noetherian Ore extensions and Jacobson rings, J. London Math. Soc. (2) 10 (1975), 281-291. MR 0389988 (52:10816)
  • [11] T. H. Lenagan and R. B. Warfield, Jr., Affiliated series and extensions of modules, J. Algebra 142 (1991), 164-187. MR 1125211 (92m:16037)
  • [12] J. C. McConnell, The Nullstellensatz and Jacobson properties for rings of differential operators, J. London Math. Soc. (2) 26 (1982), 37-42. MR 667242 (84a:16006)
  • [13] J. C. McConnell and J. C. Robson, Noncommutative Noetherian rings, Wiley-Interscience, New York, 1987. MR 934572 (89j:16023)
  • [14] K. R. Pearson and W. Stephenson, A skew polynomial ring over a Jacobson ring need not be a Jacobson ring, Comm. Algebra 5 (1977), 783-794. MR 0439873 (55:12754)
  • [15] J. F. Watters, Polynomial extensions of Jacobson rings, J. Algebra 36 (1975), 302-308. MR 0376765 (51:12940)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16S36, 16P40

Retrieve articles in all journals with MSC: 16S36, 16P40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1254840-8
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society